# SDR 95ZZZX1612

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1556J
- Make and model: Beech 58
- Aircraft serial: TH1629
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt1104
- Condition: Activated
- Location: Fuselage
- Part time: 1,200 hours
- Component: Artex
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FOUND ACTIVATED (SENDING SIGNAL).  RESET UNIT, SIGNAL STOPPED 15 MINUTES.
